# SDR ASAA9510079

- Difficulty date: August 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 6546811502
- Condition: Corroded
- Location: Bs 1006
- Part time: 33,055 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING C-CHECK, FOUND CORROSION ON FLOOR BEAM AT STATION 1006.  REMOVED CORROSION AND REPAIRED PER ASA EA 5310-01381.  (M)
